# SDR AALA202408269172

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 4,242 hours, 36,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F0409195
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EMERGENEY EXIT LIGHT AT SEAT 11G FAILED TEST. MAINTENANCE REPLACED LED LIGHT ASSY. IAW AMM 33-51-05.
